# SDR HAIHEEA9302

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N217UC
- Make and model: Bolkms BK117B1
- Aircraft serial: 7152
- System (JASC): 6720 · Tail Rotor Control System
- Part: Actuator
- Part number: 741C000005
- Condition: Leaking
- Location: T/R
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

T/R ACTUATOR LEAKING FLUID.  (NOT WITHIN LIMITS)
